# SDR SIMA0393

- Difficulty date: February 8, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4580 - BOS - FLIGHT STATUS PANEL LIGHTS ALL FAILED AFTER TAKEOFF.  RESET C/B, OPS CHECK GOOD IAW AMM.  (M)
